×

Uniqueness theorems in an angular domain. (English) Zbl 1134.30026

Summary: There are many papers on the uniqueness theory of meromorphic functions in the whole plane \(\mathbb{C}\). However, the uniqueness theory concerned with shared sets in an angular domain does not yet seem widely investigated. In this paper, we deal with the problem of uniqueness for meromorphic functions in \(\mathbb{C}\) under some conditions in an angular domain instead of the whole plane. Moreover, examples show that those conditions are necessary.

MSC:

30D55 \(H^p\)-classes (MSC2000)
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Baernstein, Proof of Edrei’s spread conjecture, Proc. London Math. Soc. (3) 26 (1973), 418–434. · Zbl 0263.30024
[2] J. Dufresnoy, Sur les fonctions mĂ©romorphes dans un angle, C. R. Acad. Sci. 208 (1939), 718–720. · Zbl 0020.23701
[3] A. Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79–107. · Zbl 0154.07402
[4] A. Eremenko, I. V. Ostrovskii and M. Sodin, Anatolii Asirovich Gol’dberg, Complex Variables Theory Appl. 37 (1998), 1–51. · Zbl 1054.01007
[5] M. L. Fang and W. S. Xu, On the uniqueness of entire functions, Bull. Malaysian Math. Soc. (2) 19 (1996), 29–37. · Zbl 0880.30026
[6] G. Frank and M. Reinders, A unique range set for meromorphic functions with 11 elements, Complex Variables Theory Appl. 37 (1998), 185–193. · Zbl 1054.30519
[7] H. Fujimoto, On uniqueness of meromorphic functions sharing finite sets, Amer. J. Math. 122 (2000), 1175–1203. · Zbl 0983.30013
[8] A. A. Gol’dberg, Nevanlinna’s lemma on the logarithmic derivative of a meromorphic function, Mat Zametki 17 (1975), 525–529 (in Russian); Engl. transl.; Math. Notes 17 (1975), 310–312. · Zbl 0316.30021
[9] A. A. Gol’dberg and I. V. Ostrovskii, The distribution of values of meromorphic functions, Izdat. Nauka, Moscow, 1970 (in Russian).
[10] F. Gross, Factorization of meromorphic functions and some problems, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky, 1976), 51–67, Lecture Notes in Math. 599, Springer-Verlag, Berlin, 1977. · Zbl 0357.30007
[11] W. K. Hayman, Meromorphic functions, Oxford Math. Monogr., Clarendon, Oxford, 1964. · Zbl 0115.06203
[12] I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Stud. Math. 15, Walter de Gruyter & Co., Berlin, 1993. · Zbl 0784.30002
[13] P. Li and C. C. Yang, On the unique range set of meromorphic functions, Proc. Amer. Math. Soc. 124 (1996), 177–185. JSTOR: · Zbl 0845.30018
[14] L. Liao and C. C. Yang, On the cardinality of the unique range set for meromorphic and entire functions, Indian J. Pure Appl. Math. 31 (2000), 431–440. · Zbl 0979.30019
[15] E. Mues and M. Reinders, Meromorphic functions sharing one value and unique range sets, Kodai Math. J. 18 (1995), 515–522. · Zbl 0919.30023
[16] R. Nevanlinna, Uber die Eigenschaften meromorpher Funktionen in einem Winkelraum, Acta Soc. Sci. Fenn. 50 (12) (1925), 1–45. · JFM 51.0257.02
[17] I. V. Ostrovskii, The connection between the growth of meromorphic function and the distribution of the arguments of its values, Izv. Akad. Nauk. SSSR Ser. Mat. 25 (1961), 277–328.
[18] M. Tsuji, Potential theory in modern function theory, Maruzen, Tokyo, 1959. · Zbl 0087.28401
[19] C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), 395–406. · Zbl 0890.30019
[20] L. Yang, Borel direction of meromorphic functions in an angular domain, Sci. Sinica 1979, Special Issue I on Math., 149–164.
[21] L. Z. Yang, Meromorphic functions that share two values, J. Math. Anal. Appl. 209 (1997), 542–550. · Zbl 0941.30021
[22] H. X. Yi, Uniqueness of meromorphic functions and a question of Gross, Science China Ser. A 37 (1994), 802–813. · Zbl 0821.30024
[23] H. X. Yi, Unicity theorems for meromorphic or entire functions, Bull. Austral. Math. Soc. 49 (1994), 257–265. · Zbl 0809.30024
[24] H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), 1–11. · Zbl 0841.30027
[25] H. X. Yi, Unicity theorems for meromorphic or entire functions II, Bull. Austral. Math. Soc. 52 (1995), 215–224. · Zbl 0844.30022
[26] H. X. Yi, Unicity theorems for meromorphic or entire functions III, Bull. Austral. Math. Soc. 53 (1996), 71–82. · Zbl 0855.30025
[27] H. X. Yi, On a question of Gross concerning uniqueness of entire functions, Bull. Austral. Math. Soc. 57 (1998), 343–349. · Zbl 0905.30026
[28] H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions, Pure and Applied Math. Monographs 32, Science Press, Beijing, 1995.
[29] H. X. Yi and W. Lin, Uniqueness theorems concerning a question of Gross, Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), 136–140. · Zbl 1112.30028
[30] J. H. Zheng, On transcendental meromorphic functions with radially distributed values, Sci. China Ser. A 47 (2004), 401–416. · Zbl 1081.30032
[31] J. H. Zheng, On uniqueness of meromorphic functions with shared values in some angular domains, Canad. Math. Bull. 47 (2004), 152–160. · Zbl 1045.30019
[32] J. H. Zheng, On uniqueness of meromorphic functions with four shared values in one angular domain, Complex Var. Theory Appl. 48 (2003), 777–786. · Zbl 1041.30009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.